# SDR DALA2023073106183

- Difficulty date: July 30, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 70,436 hours, 26,934 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 6716 -MISC/DE- CREW ELECTED DE DUE TO TE FLAP DISAGREE INDICATION DURING APPROACH. CREW C/W QRH AND LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: C/W MCC LOGS. NBR 5 FLAP TRANSMISSION TORQUE INDICATOR POPPED. RESET INDICATOR, SERVICED TRANSMISSIONS, AND LUBED JACK SCREWS.
